I had taken period delay tablets from 13th to 24th May. The name of the tablet is gynaset. My original period date was on 17th. I usually have regular periods. After stopping the pills, I had unprotected sex on 24th May. After that, I took a contraceptive on May 26th night. I still haven't got my periods. I am on different pills now as I suspect I have a urinal infection. I wanted to know what the chances of me getting pregnant are. Also, I am going to take a home pregnancy test in the morning. Will any of these pills have any affect on the test?? Please answer ASAP.
Thank you very much.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.